# SDR FDEA201209233408

- Difficulty date: September 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Lt Wing Te Flap`
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, OTBD AFT (FLAP SIDE) HINGE PIVOT INBD BUSHING WORN.  WORN BUSHING REMOVED AS PER CMM 20-20-07 REVISION 74.  FOUND EXCEED LIMITS AS PER CMM 57-52-03 REVISION 74.    NEW BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-162592 PART 1.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
